# SDR 05FDEA04170

- Difficulty date: December 7, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- Engine: Ge CF680A3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY OF AC RT SIDE FWD OF NR 2 PACK PORTABLE WATER SERVICE HAS CORROSION ON CUTOUT REF N00031.  REPAIRED  DAMAGE IAW EA 6-5330-94498 AND SRM 51-72-10 AND SRM 53-10-14.
